# SDR AALA201908309030

- Difficulty date: August 29, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 74,686 hours, 9,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pad
- Part number: 133W148328
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WING OUTBOARD FLAP CARRIAGE WORN.  AFTER FURTHER EVALUATION NO WEAR WAS FOUND ON THE CARRIAGE STRUCTURE. IT WAS DETERMINED THAT IT WAS WORN TEFLON PADS WHICH ARE INTENDED TO BE THE SACRIFICIAL PART TO PROTECT THE CARRIAGE STRUCTURE. THESE PADS WERE REPAIRED PER EA 298240A
